MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA ACCEL RBC PLT/PLASMA

TERUMO BCT TRIMA ACCEL; TRIMA ACCEL RBC PLT/PLASMA
Model Number 80400
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number and expiry information are not available at this time investigation is in process.A follow-up report will be provided.
 
Event or Problem Description
The customer reported that during a donation procedure, a donor experienced loss of consciousness (loc).The loc lasted approximately 90 seconds and the donor was not recovering after an hour, so the md on call had the staff call ems to transport to the ed for hydration.The donor was released from the ed after one bag of iv fluids.Patient (donor) information is not available at this time.The disposable set is not available for return because it was discarded by the customer.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h10.Investigation : the customer did not provide the lot number pertaining to this event, therefore a device history record (dhr) search could not be conducted for this specific incident.All lots must meet acceptance criteria before release.According to aabb technical manual 16th edition, adverse events seen at the time of donation or those reported later average about 3.5% of donations.Reactions that need medical care after the donor has left the donation site are seen in 1 in 3400 donors.Investigation is in process.A follow up report will be provided.
 
Event or Problem Description
The customer stated that they are unable to provide donor (patient) information.
 
Additional Manufacturer Narrative
Root cause: a definitive root cause for the reported adverse events could not be determined.Possible causes for citrate reactions include but are not limited to ac management during the procedure, and/or donor sensitivity to anticoagulant.Possible causes for the alleged vasovagal reaction include but are not the donor's sensitivity to the procedure.

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA ACCEL RBC PLT/PLASMA
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
MDR Report Key10097503
Report Number1722028-2020-00255
Device Sequence Number19717757
Product Code GKT
UDI-Device Identifier05020583804005
UDI-Public05020583804005
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
BK190332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number80400
Device Catalogue Number80400
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer02/22/2021
03/22/2021
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date03/10/2021
04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;